# SDR SIMA20120821005

- Difficulty date: August 21, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- Aircraft time: 26,885 hours, 23,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104548
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE EMERGENCY LIGHT BATTERY PACK NR 3 INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT BATTERY PACK AND CHARGER ASSEMBLY IAW EMB 135 AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
